# SDR P2EA99342

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: 6548685115
- Condition: Delaminated
- Location: Ac Bay Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK, LEFT AC BAY DOOR DELAMINATED.  REPAIRED LEFT AC BAY DOOR PER EO COO-CMP-3-53-704-99 DATED DECEMBER 4, 1999.  (M)
